Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 46, NWS Tulsa, OK

March 27, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2020, 3:57 PM CDT for 4 counties in Oklahoma. It was in force for 33 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2020, 3:57 PM CDT (20:57 UTC)
Expired
Mar 27, 2020, 4:30 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
2.5 in
Wind
50.0 mph

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 3:59 PM CDTHAIL 2.5Langley, OKSEVERAL REPORTS OF TENNIS BALL SIZE HAIL AROUND LANGLEY. EM REPORTS SEVERAL CAR WINDOWS WERE DESTROYED.
Mar 27, 4:01 PM CDTHAIL 1.75Ketchum, OKDELAYED REPORT OF PING PONG BALL TO GOLF BALL SIZE HAIL ESTIMATED FROM SOCIAL MEDIA POST. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:02 PM CDTHAIL 2Disney, OK2 INCH HAIL ESTIMATED FROM PUBLIC ON SOCIAL MEDIA. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:02 PM CDTHAIL 2.75Disney, OKDELAYED REPORT... TENNIS TO BASEBALL SIZE HAIL ESTIMATED FROM PHOTO ON SOCIAL MEDIA IN DISNEY. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:08 PM CDTHAIL 1.752 Ese Cleora, OKGOLF BALL SIZE HAIL ESTIMATED ABOUT 2 MILES ESE OF CLEORA. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:11 PM CDTHAIL 2.5Zena, OKREPORTS OF CARS BEING DAMAGED FROM LARGE HAIL IN ZENA. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:11 PM CDTHAIL 2.5Zena, OKTENNIS BALL SIZE HAIL IS ESTIMATED FROM A PICTURE ON SOCIAL MEDIA OUT OF ZENA. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:11 PM CDTHAIL 32 N Zena, OKAT LEAST 3 INCH HAIL FELL NORTH OF ZENA BASED ON SOCIAL MEDIA PICTURE.
Mar 27, 4:18 PM CDTHAIL 2.5Grove, OKGOLF BALL TO TENNIS BALL SIZE HAIL FELL IN GROVE DAMAGING SEVERAL VEHICLES ACCORDING TO LOCAL LAW ENFORCEMENT. TIME IS ESTIMATED FROM RADAR.
Mar 27, 4:27 PM CDTHAIL 2.56 N South West City, MOTIFF CITY FIREFIGHTER REPORTS TENNIS BALL SIZE HAIL AT THE MCDONALD COUNTY AND OKLAHOMA LINE ON HIGHWAY O WEST OF HWY 43.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1014 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS54 KTSA 272057
SVRTSA
OKC035-041-097-115-272130-
/O.NEW.KTSA.SV.W.0046.200327T2057Z-200327T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
357 PM CDT Fri Mar 27 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Southeastern Ottawa County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 430 PM CDT.

* At 357 PM CDT, a severe thunderstorm was located over Cherokee
  State Park, moving northeast at 80 mph.

  HAZARD...Tennis ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations in or near the path include...
  Jay...                            Grove...
  Langley...                        Bernice...
  Ketchum...                        Spavinaw...
  Disney...                         Big Cabin...
  Pensacola...                      Hoot Owl...
  Honey Creek State Park...         Cherokee State Park...
  Bernice State Park...             Spavinaw State Park...
  Cleora...                         Chloeta...
  Strang...                         Disney Little Blue State Park...
  Zena...                           

This includes Interstate 44 between mile markers 274 and 276.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

LAT...LON 3646 9461 3635 9512 3654 9527 3676 9462
TIME...MOT...LOC 2057Z 247DEG 69KT 3648 9504 

HAIL...2.50IN
WIND...<50MPH
 
$$
5 follow-up statements
187 
WWUS54 KTSA 272104
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
404 PM CDT Fri Mar 27 2020

OKC035-041-097-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
404 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE...SOUTHEASTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...

At 404 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Ketchum to 2 miles north of Chloeta,
moving northeast at 70 mph.

HAZARD...Tennis ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Jay...                            Grove...
Langley...                        Bernice...
Ketchum...                        Spavinaw...
Disney...                         Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Cleora...                         Chloeta...
Disney Little Blue State Park...  Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3646 9461 3638 9505 3656 9516 3676 9462
TIME...MOT...LOC 2104Z 243DEG 59KT 3657 9504 3645 9498 

HAIL...2.50IN
WIND...<50MPH
 
$$
103 
WWUS54 KTSA 272106
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
406 PM CDT Fri Mar 27 2020

OKC035-041-097-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
406 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE...SOUTHEASTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...

At 406 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Cleora to 4 miles east of Ketchum to
near Chloeta, moving east at 90 mph.

These are very dangerous storms.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
Jay...                            Grove...
Langley...                        Bernice...
Ketchum...                        Spavinaw...
Disney...                         Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Cleora...                         Chloeta...
Disney Little Blue State Park...  Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3646 9461 3639 9505 3658 9510 3676 9462
TIME...MOT...LOC 2106Z 249DEG 77KT 3657 9501 3651 9495 3645 9498 

HAIL...2.75IN
WIND...<50MPH
 
$$
254 
WWUS54 KTSA 272108
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
408 PM CDT Fri Mar 27 2020

OKC035-097-272118-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Craig OK-Mayes OK-
408 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG AND
NORTHEASTERN MAYES COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3676 9462 3646 9461 3642 9499 3647 9501
      3662 9500
TIME...MOT...LOC 2108Z 245DEG 55KT 3659 9496 3653 9490 3647 9493 

$$

OKC041-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
408 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...

At 408 PM CDT, severe thunderstorms were located along a line
extending from near Cleora to 6 miles south of Bernice to 3 miles
northeast of Chloeta, moving northeast at 65 mph.

These are very dangerous storms.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
Jay...                            Grove...
Bernice...                        Cleora...
Chloeta...                        Honey Creek State Park...
Bernice State Park...             Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3676 9462 3646 9461 3642 9499 3647 9501
      3662 9500
TIME...MOT...LOC 2108Z 245DEG 55KT 3659 9496 3653 9490 3647 9493 

HAIL...2.75IN
WIND...<50MPH
 
$$
244 
WWUS54 KTSA 272113
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
413 PM CDT Fri Mar 27 2020

OKC041-115-272130-
/O.CON.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
413 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...

At 413 PM CDT, severe thunderstorms were located along a line
extending from near Bernice State Park to 2 miles southwest of Honey
Creek State Park to 5 miles northwest of Jay, moving northeast at 65
mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Jay...                            Grove...
Bernice...                        Bernice State Park...
Honey Creek State Park...         Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3676 9462 3646 9461 3644 9481 3651 9493
      3665 9493
TIME...MOT...LOC 2113Z 246DEG 57KT 3662 9488 3656 9482 3650 9485 

HAIL...2.00IN
WIND...<50MPH
 
$$
593 
WWUS54 KTSA 272128 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
428 PM CDT Fri Mar 27 2020

OKC041-115-272138-
/O.EXP.KTSA.SV.W.0046.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
428 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES WILL EXPIRE AT 430 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3676 9462 3646 9461 3644 9481 3651 9493
      3665 9493
TIME...MOT...LOC 2128Z 247DEG 69KT 3673 9456 3667 9450 3661 9453 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:45 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 27, 2:45 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
245 PM CDT Fri Mar 27 2020

.DISCUSSION...
Strong thunderstorm cluster currently moving into portions of
northeast Oklahoma this afternoon. A few scattered strong to
marginally severe storms will remain possible as cells move near
or just south of stalled frontal boundary along instability axis.
Activity moving into a stronger capped environment and storms
should remain elevated with hail the primary threat.

As main upper low lifts into the central Plains tonight,
scattered strong storms could redevelop along cold front across
northeast Oklahoma moving into northeast Oklahoma Saturday
morning. A few of these storms could also be marginally severe
with wind/hail through mid morning, mainly across northeast
Oklahoma. Although low level wind fields will begin to
significantly increase by late evening ahead front, storms again
should remain elevated, limiting any tornadic threat, however
short term trends will continue to be monitored.

Mild and more seasonable weather expected over the weekend,
continuing through much of next week. Another strong upper
low will move out of the desert Southwest on Monday. Widespread
areas of rain with a few embedded thunderstorms are expected to
spread into the area during the day Monday with lingering showers
on Tuesday before upper system shifts east. Widespread rainfall
between 0.5-1.0 inches expected with locally higher amounts
possible across far southeast Oklahoma.

At least low precip chances return by late week as next cold front
moves into the area Thursday into Friday. Generally stayed close
to NBM guidance on pops/temps through the extended periods.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  73  46  72 /  40  10   0   0
FSM   67  76  46  71 /  40  40   0   0
MLC   64  73  46  72 /  40  20   0   0
BVO   63  72  43  70 /  50  10   0   0
FYV   64  73  45  68 /  40  40   0   0
BYV   66  74  45  67 /  40  50   0   0
MKO   66  72  45  69 /  40  20   0   0
MIO   66  73  44  68 /  40  20   0   0
F10   64  73  45  71 /  40  10   0   0
HHW   66  73  47  72 /  30  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....12
Hazardous weather outlook, Mar 27, 1:50 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
150 PM CDT Fri Mar 27 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
150 PM CDT Fri Mar 27 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Late afternoon and again after midnight.

DISCUSSION...
Scattered thunderstorms have developed this afternoon
across central Oklahoma and if they hold together will
spread into eastern Oklahoma late this afternoon. These
storms are elevated in nature and are capable of producing
large hail. There is the potential that storms could become
surface based across northeast Oklahoma in the vicinity of a
a frontal boundary. This will increase the potential for
damaging winds and possibly a tornado. This activity will
taper off during the evening. However, more showers and
thunderstorms are anticipated after midnight as a cold front
moves into the area. These storms will also have the potential
to become severe with large hail and damaging winds the main concern.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...No Hazards.

EXTENDED DISCUSSION...
A few thunderstorms may be ongoing early Saturday across
western Arkansas, otherwise expect a dry and breezy day.
Shower and thunderstorm chances return by early next week
as another upper system moves into the Plains.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 27, 3:42 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
342 PM CDT Fri Mar 27 2020

OKZ058-272100-
Ottawa OK-
342 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTTAWA COUNTY UNTIL 400
PM CDT...

At 342 PM CDT, a strong thunderstorm was located over Narcissa,
moving northeast at 65 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Miami...                          Fairland...
Wyandotte...                      Narcissa...
Ottawa...                         Peoria...
Twin Bridges State Park...

This includes Interstate 44 between mile markers 296 and 324.

LAT...LON 3680 9462 3671 9496 3677 9500 3683 9500
      3700 9466 3700 9462
TIME...MOT...LOC 2042Z 243DEG 58KT 3679 9492
Local storm report, Mar 27, 3:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             5 E OWASSO              36.27N 95.76W
03/27/2020  M1.00 INCH       ROGERS             OK   NWS EMPLOYEE

            QUARTER SIZE HAIL MEASURED FROM NWS EMPLOYEE.

&&

SNIDER
Local storm report, Mar 27, 3:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             3 E OWASSO              36.27N 95.80W
03/27/2020  M1.50 INCH       ROGERS             OK   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS PING PONG BALL SIZE HAIL 3 MILES E
            OF OWASSO.

&&

SNIDER
Local storm report, Mar 27, 3:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             6 NNW VERDIGRIS         36.31N 95.73W
03/27/2020  M1.00 INCH       ROGERS             OK   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED QUARTER SIZE HAIL.

&&

SNIDER
Local storm report, Mar 27, 3:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             2 N CATOOSA             36.22N 95.75W
03/27/2020  E1.25 INCH       ROGERS             OK   PUBLIC

            HALF DOLLAR SIZE HAIL ESTIMATED FROM PICTURE ON SOCIAL
            MEDIA. TIME IS ESTIMATED FROM RADAR.

&&

SNIDER
Local storm report, Mar 27, 3:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             3 NNW CATOOSA           36.23N 95.77W
03/27/2020  E1.25 INCH       ROGERS             OK   PUBLIC

            HALF DOLLAR SIZE HAIL WAS REPORTED AT STONE CANYON. TIME
            IS ESTIMATED FROM RADAR

&&

SNIDER

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:08 PM CDTSpecial Weather StatementTSAPawnee37 min
Mar 27, 2:26 PM CDTSpecial Weather StatementTSACreek, Tulsa49 min
Mar 27, 2:31 PM CDTSpecial Weather StatementTSAWashington29 min
Mar 27, 2:46 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa44 min
Mar 27, 2:51 PM CDTSpecial Weather StatementTSANowata24 min
Mar 27, 3:08 PM CDTSpecial Weather StatementTSADelaware37 min
Mar 27, 3:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa34 min
Mar 27, 3:13 PM CDTSpecial Weather StatementTSACraig32 min
Mar 27, 3:14 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa46 min
Mar 27, 3:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Mar 27, 3:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers52 min
Mar 27, 3:42 PM CDTSpecial Weather StatementTSAOttawa18 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.